RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 3(363), Pages 173–174 (Mi umn1433)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Local existence theorem for the solutions of the $d$-dimensional system of Navier–Stokes equations

M. D. Arnold

International Institute of Earthquake Prediction Theory and Mathematical Geophysics RAS

DOI: https://doi.org/10.4213/rm1433

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:3, 562–563

Bibliographic databases:

MSC: 35Q30, 76D05
Accepted: 23.03.2005

Citation: M. D. Arnold, “Local existence theorem for the solutions of the $d$-dimensional system of Navier–Stokes equations”, Uspekhi Mat. Nauk, 60:3(363) (2005), 173–174; Russian Math. Surveys, 60:3 (2005), 562–563

Citation in format AMSBIB
\Bibitem{Arn05}
\by M.~D.~Arnold
\paper Local existence theorem for the solutions of the $d$-dimensional system of Navier--Stokes equations
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 3(363)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn1433}
\crossref{https://doi.org/10.4213/rm1433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2167816}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..562A}
\elib{http://elibrary.ru/item.asp?id=25787196}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 3
\pages 562--563
\crossref{https://doi.org/10.1070/RM2005v060n03ABEH000852}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000232718500005}
\elib{http://elibrary.ru/item.asp?id=13474067}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27844466655}


Linking options:
  • http://mi.mathnet.ru/eng/umn1433
  • https://doi.org/10.4213/rm1433
  • http://mi.mathnet.ru/eng/umn/v60/i3/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:362
    Full text:177
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020